The pill

Discussion in 'Your Health & Wellbeing' started by Rachel, Feb 5, 2007.

  1. Rachel

    Rachel Well-Known Member

    Joined:
    Sep 3, 2006
    Messages:
    719
    Likes Received:
    0
    This month I started on the pill (Microgynon 30), never used the pill before and i've nearly finished my first pack. I just wanted to know if any of you experienced any side effects from it during the first month or so?

    The past two or three weeks I have been feeling slightly sick mostly in the evening or at night, have had sore breasts when I take my bra off, quite heavy discharge (sorry TMI :oops:), feel tired easy and have become really spotty :shock:

    Just wondered if you experienced the same when starting the pill for the 1st time and did it calm down after abit or did you have to swap pills?

    Thanks
     
  2. Suz

    Suz ~ I are a Nerd ~

    Joined:
    Sep 15, 2006
    Messages:
    21,009
    Likes Received:
    0
    Rachel,
    If you take the pill in the morning that could be why you are not feeling so well. Some drs may suggest to take the pill an night before you go to bed it might be easier for your stomach.

    As far as other side effect, really the only thing for me was weight gain. But if you are not happy with your pill it is ok to keep trying different ones until you find the one that is best for you. Just make sure that you tell your dr you are on the pill if you take other meds because some meds can make the pill not work....

    Suz :wink:
     
  3. Arcanegirl

    Arcanegirl Bazinga!!

    Joined:
    Aug 31, 2006
    Messages:
    26,625
    Likes Received:
    1
    Bigger boobs :lol: and they never went back down!

    I always took mine in the evenings and never had any probs with side effects. Try switching to taking them in the evening and keep taking them for at least a few months to see if the side effects calm down.
     
  4. LynnieH

    LynnieH Well-Known Member

    Joined:
    Sep 1, 2006
    Messages:
    1,454
    Likes Received:
    0
    I put on weight and had migranes with microgynon. I swapped to cilest. I have always taken my pills at night!
     
  5. weestar21

    weestar21 Well-Known Member

    Joined:
    Sep 1, 2006
    Messages:
    3,189
    Likes Received:
    0
    i experienced a big side effect from that pill it was called Adele :lol: :lol: i took it every morning religously but still became pregnant very quickly being on this pill.

    Hope you feel better hun but if things dont settle down i would maybe get it chnaged
    xxxxxxxx
     
  6. Rachel

    Rachel Well-Known Member

    Joined:
    Sep 3, 2006
    Messages:
    719
    Likes Received:
    0
    I take my pill at 7pm.

    Think i'll go to the doctors to see what they say and to possibly get it changed.

    :D
     
  7. Stef

    Stef Mummy to Olivia & PG #2

    Joined:
    Jan 23, 2007
    Messages:
    6,786
    Likes Received:
    0
    Snap. Same here
     
  8. Tootsie

    Tootsie Well-Known Member

    Joined:
    Sep 1, 2006
    Messages:
    858
    Likes Received:
    0
    mycrogynon is my pill. i have been on and off it for 13 years.

    Side effects.
    Initially feeling sick- the pill is full of little hormones that trick your eggs into thinking there already fertilised so therfore you cant become pregnant. This means some early signs of pregnancy can become normal. They do subside as time goes on as your body gets used to it.

    Long term Side effects.
    After being on the pill continuously for 5 years :roll: I became light headed, dizzy spels were the norm. if i stood up and closed my eyes i had no sense of balance and fell back down, headaches. Pounding headaches all morning and through the day and night.

    I went to docs and he advised me to have bursts ie 1 year on 3 months off, that is one of the ways i fell for my first child in the 3 months off :lol:

    I would go speak to your doc about perhaps changing the pill. my sister uses cilest and has never had problems.
     
  9. Rachel

    Rachel Well-Known Member

    Joined:
    Sep 3, 2006
    Messages:
    719
    Likes Received:
    0
    Another question now...how long after taking your last pill in the pack did you get your period?

    I took my last one friday evening and have still not come on, thought i would have by now?

    :?
     
  10. Suz

    Suz ~ I are a Nerd ~

    Joined:
    Sep 15, 2006
    Messages:
    21,009
    Likes Received:
    0
    Rachel. Your body is probably adjusting. The first 3 weeks are the actual birth control and the last week is vitamins (sp). Once your body becomes adjusted to the pill you should start having your period the next day or 2 after you take the vitamin pills. I guess depending on the brand, you should be very regular with a 28 day cycle. At least that is how it was for me. :wink:
     
  11. Arcanegirl

    Arcanegirl Bazinga!!

    Joined:
    Aug 31, 2006
    Messages:
    26,625
    Likes Received:
    1
    I used ot get mine 5 days after taking the last one of the packet.

    Suz, some pills here are done as 3 weeks supply then a week where you dont take anything. I know the kinds youre talking about though.
     
  12. Iwantone!!!

    Iwantone!!! Well-Known Member

    Joined:
    Oct 28, 2006
    Messages:
    8,270
    Likes Received:
    0
    i was very emotinal ratty headaches sore boobs and they got bigger and stayed put weight ojn and tried for ages now im off it i have lost weight
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice